Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 124, NWS Tulsa, OK

November 17, 20155 counties in Arkansas

NWS Tulsa, OK issued this flash flood warning at Nov 17, 2015, 9:41 AM CST for 5 counties in Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2015, 9:41 AM CST (15:41 UTC)
Expired
Nov 17, 2015, 1:30 PM CST
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 9:55 AM CSTFLASH FLOODHackett, ARMANY AREAS FLOODED ON HIGHWAY 10 BETWEEN HACKETT AND HIGHWAY 71.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 532 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
532 m²/s²
0-3 km storm-relative helicity
736 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WGUS54 KTSA 171541
FFWTSA
ARC033-047-087-131-143-171930-
/O.NEW.KTSA.FF.W.0124.151117T1541Z-151117T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
941 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN NORTHWESTERN ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...

* UNTIL 130 PM CST
    
* AT 937 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAINFALL
  HAS ALREADY OCCURRED ACROSS PORTIONS OF THE WARNED AREA AND AN
  ADDITIONAL ONE TO TWO INCHES IS POSSIBLE THROUGH NOON. URBAN
  FLOODING THAT IS ALREADY OCCURRING WILL LIKELY WORSEN WITH THIS
  ADDITIONAL RAINFALL.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FORT SMITH...                     FAYETTEVILLE...
  VAN BUREN...                      OZARK...
  CHARLESTON...                     CEDARVILLE...
  MOUNTAINBURG...                   NATURAL DAM...
  GREENWOOD...                      FARMINGTON...
  ALMA...                           BARLING...
  PRAIRIE GROVE...                  ELKINS...
  WEST FORK...                      LAVACA...
  LINCOLN...                        MULBERRY...
  GREENLAND...                      DYER...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3595 9349 3588 9351 3588 9352 3576 9352
      3577 9370 3538 9371 3537 9375 3542 9380
      3531 9381 3532 9392 3523 9392 3523 9402
      3521 9403 3517 9443 3607 9444 3607 9345
      3597 9345

$$
1 follow-up statement
120 
WGUS74 KTSA 171825
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CST TUE NOV 17 2015

ARC033-047-087-131-143-171930-
/O.CON.KTSA.FF.W.0124.000000T0000Z-151117T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-
1225 PM CST TUE NOV 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CST FOR
MADISON...FRANKLIN...NORTHERN SEBASTIAN...CRAWFORD AND WASHINGTON
COUNTIES...

AT 1223 PM CST...DOPPLER RADAR INDICATED SHOWER PRODUCING MODERATE
RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN AND LOCALIZED FLOODING IS EXPECTED TO CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
VAN BUREN...                      OZARK...
CHARLESTON...                     CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
GREENWOOD...                      FARMINGTON...
ALMA...                           BARLING...
PRAIRIE GROVE...                  ELKINS...
WEST FORK...                      LAVACA...
LINCOLN...                        MULBERRY...
GREENLAND...                      DYER...

ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE IN THE WARNED
AREA.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3595 9349 3588 9351 3588 9352 3576 9352
      3577 9370 3538 9371 3537 9375 3542 9380
      3531 9381 3532 9392 3523 9392 3523 9402
      3521 9403 3517 9443 3607 9444 3607 9345
      3597 9345

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 17, 5:22 AM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Nov 17, 5:22 AM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
522 AM CST TUE NOV 17 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of strong thunderstorms will continue to move across far
eastern OK and through western AR through about 16z with trailing
area of rain and low mvfr ceilings for a few hours in its wake.
Clearing expected through the afternoon from W to E as Pacific
front/ dry line sweep through with gusty south winds becoming more
southwest tonight. Some wrap around moisture with passage of upper
low likely to result in low-end VFR ceilings across NE OK late in
the forecast period.

&&

.PREV DISCUSSION... /ISSUED 237 AM CST TUE NOV 17 2015/

DISCUSSION...
Squall line is marching out of central Oklahoma and into
eastern Oklahoma early this morning. Wind gusts as high as
99 mph have been recorded with this squall line this morning.
The threat for wind gusts in the 60 to 80 mph range will persist
for the next several hours as the squall line moves across eastern
Oklahoma through 13z. The storms will likely diminish slightly as
they move into Arkansas and away from the more favorable instability.
The storms are expected to be east of the forecast area by early
afternoon.

Locally heavy rainfall will also be a concern as the squall line
treks across the area with scattered showers and thunderstorms
occurring ahead of the line. Will continue the Flash Flood Watch
as is for now. It will most likely be able to trimmed back and
cancelled early.

Not expecting any precipitation with the upper level low as it
pulls out across Kansas tonight. Therefore, removed the small pops that
were in place.

Quiet weather is forecast for the remainder of the work week with
a cold front moving through the area Friday night into Saturday. Have
a dry forecast for now but need add some pops for this time-frame
if the ECMWF is correct. Chilly temperatures are expected Saturday
with freezing or below freezing readings forecast for the majority
of the area Saturday night/Sunday morning.

High pressure will prevail from Sunday into early next week with
below normal temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  43  64  40 /  90  10   0   0
FSM   68  43  62  41 / 100  10   0   0
MLC   67  44  64  42 / 100   0   0   0
BVO   66  42  61  35 /  80  10   0   0
FYV   69  41  57  37 / 100  10   0   0
BYV   70  42  55  40 /  90  10   0   0
MKO   68  42  63  40 / 100  10   0   0
MIO   69  44  59  36 / 100  10   0   0
F10   68  43  64  41 /  90   0   0   0
HHW   66  43  64  42 / 100  10   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through this afternoon for OKZ049-053-063-
     068>076.

AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Nov 17, 7:27 AM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
727 AM CST TUE NOV 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
727 AM CST TUE NOV 17 2015

...ONGOING SEVERE WEATHER ALONG WITH POTENTIAL FLASH FLOOD THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR EASTERN AND SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THE SQUALL LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD
ACROSS FAR EASTERN OKLAHOMA WESTERN ARKANSAS THIS MORNING. WIND
SHEAR AHEAD OF THE MAIN LINE OF THUNDERSTORMS WILL CONTINUE TO
ALLOW FOR SEVERE WEATHER...ENHANCING THE DAMAGING WIND POTENTIAL
AND ALSO A SHORT LIVED TORNADO. THE GREATEST SEVERE POTENTIAL WILL
BE ACROSS NORTHWEST ARKANSAS...AHEAD OF THE SQUALL LINE.

FLASH FLOODING WILL ALSO BE CONCERN AS THE MAIN LINE OF
THUNDERSTORMS PUSHES THROUGH...WITH RAIN SHOWERS AND LESSENING
CHANCES OF THUNDER CONTINUE BEHIND THE SQUALL LINE. RAINFALL
AMOUNTS OF 1 TO 3 INCHES WILL REMAIN POSSIBLE INTO THIS AFTERNOON
BEFORE THE PRECIPITATION EXITS OFF TO THE EAST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE IS FORECAST TO SET UP OVER THE REGION THROUGH LATE
WEEK BEFORE A COLD FRONT MOVES THROUGH EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS FRIDAY NIGHT INTO SATURDAY. MUCH OF EASTERN
OKLAHOMA AND WESTERN ARKANSAS WILL SEE FREEZING OR BELOW FREEZING
TEMPERATURES SATURDAY NIGHT/SUNDAY MORNING. COOL TEMPERATURES
CONTINUE INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 17, 6:45 AM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
645 AM CST TUE NOV 17 2015

OKZ069-072-074>076-171330-
ADAIR OK-HASKELL OK-SEQUOYAH OK-LATIMER OK-LE FLORE OK-
645 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEQUOYAH...NORTHWESTERN
LE FLORE...NORTHEASTERN LATIMER...SOUTHEASTERN ADAIR AND SOUTHEASTERN
HASKELL COUNTIES UNTIL 730 AM CST...

AT 645 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARBLE CITY TO 5 MILES NORTHEAST OF RED OAK...AND
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       MULDROW...
SPIRO...                          PANAMA...
KEOTA...                          RED OAK...
MCCURTAIN...                      BOKOSHE...
FANSHAWE...                       GANS...
MARBLE CITY...                    MC CURTAIN...
BRUSHY...                         SHORT...
BRUSHY LAKE STATE PARK...         SHADY POINT...
MC KEY...                         MILTON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 301 AND
321.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.

LAT...LON 3498 9469 3493 9510 3562 9483 3568 9448
      3567 9448 3562 9447
TIME...MOT...LOC 1245Z 253DEG 24KT 3557 9479 3502 9501
Special weather statement, Nov 17, 7:11 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CST TUE NOV 17 2015

ARZ001-010-019-OKZ063-069-171415-
WASHINGTON AR-CRAWFORD AR-BENTON AR-ADAIR OK-DELAWARE OK-
711 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...BENTON...
WASHINGTON...SOUTHEASTERN DELAWARE AND EASTERN ADAIR COUNTIES UNTIL
815 AM CST...

AT 710 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF NOEL TO 3 MILES SOUTHWEST OF WEST
SILOAM SPRINGS TO 2 MILES SOUTH OF CINCINNATI TO 8 MILES NORTHWEST OF
SHORT...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
ROGERS...                         BENTONVILLE...
SILOAM SPRINGS...                 BELLA VISTA...
LOWELL...                         FARMINGTON...
PEA RIDGE...                      PRAIRIE GROVE...
GENTRY...                         ELKINS...
TONTITOWN...                      BETHEL HEIGHTS...
GRAVETTE...                       WEST FORK...
LINCOLN...                        CAVE SPRINGS...
DECATUR...                        WESTVILLE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3584 9400 3564 9459 3564 9461 3596 9458
      3610 9470 3650 9455 3650 9402 3640 9392
TIME...MOT...LOC 1310Z 231DEG 37KT 3648 9452 3615 9465 3601 9452 3568
9456
Special weather statement, Nov 17, 7:18 AM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 AM CST TUE NOV 17 2015

ARZ019-029-OKZ049-069-072-074>076-171415-
CRAWFORD AR-SEBASTIAN AR-PUSHMATAHA OK-ADAIR OK-HASKELL OK-
SEQUOYAH OK-LATIMER OK-LE FLORE OK-
718 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEBASTIAN...WESTERN
CRAWFORD...SEQUOYAH...LE FLORE...NORTHEASTERN LATIMER...NORTHEASTERN
PUSHMATAHA...SOUTHERN ADAIR AND SOUTHEASTERN HASKELL COUNTIES UNTIL
815 AM CST...

AT 717 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF BUNCH TO 7 MILES SOUTH OF BOKOSHE TO
11 MILES WEST OF OCTAVIA...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
SALLISAW...                       POTEAU...
CEDARVILLE...                     NATURAL DAM...
BARLING...                        POCOLA...
MULDROW...                        HEAVENER...
ROLAND...                         SPIRO...
ARKOMA...                         PANAMA...
WISTER...                         HACKETT...
HOWE...                           HARTFORD...
BONANZA...                        KEOTA...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 8.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND 328.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3493 9502 3566 9481 3576 9440 3575 9427
      3538 9428 3496 9432 3496 9437 3493 9445
      3452 9446 3451 9498
TIME...MOT...LOC 1317Z 236DEG 29KT 3562 9476 3508 9477 3448 9490
Special weather statement, Nov 17, 8:09 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CST TUE NOV 17 2015

ARZ001-002-010-011-019-020-171515-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-
FRANKLIN AR-
809 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHWESTERN
FRANKLIN...NORTHWESTERN CARROLL...NORTHERN CRAWFORD...NORTHEASTERN
BENTON AND WASHINGTON COUNTIES UNTIL 915 AM CST...

AT 808 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF PRAIRIE GROVE TO NEAR WINSLOW TO 2
MILES SOUTHWEST OF MOUNTAINBURG...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
ROGERS...                         BENTONVILLE...
BERRYVILLE...                     HUNTSVILLE...
EUREKA SPRINGS...                 CEDARVILLE...
MOUNTAINBURG...                   LOWELL...
FARMINGTON...                     PEA RIDGE...
PRAIRIE GROVE...                  ELKINS...
TONTITOWN...                      BETHEL HEIGHTS...
WEST FORK...                      CAVE SPRINGS...
GREENLAND...                      GARFIELD...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3555 9399 3553 9438 3602 9438 3650 9408
      3650 9383 3635 9355
TIME...MOT...LOC 1408Z 219DEG 41KT 3599 9426 3583 9413 3561 9420
Special weather statement, Nov 17, 8:14 AM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CST TUE NOV 17 2015

ARZ019-020-029-171500-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-
814 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...SEBASTIAN
AND SOUTHERN CRAWFORD COUNTIES UNTIL 900 AM CST...

AT 814 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FIGURE FIVE TO BARLING TO 2 MILES NORTHWEST OF
HARTFORD...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
OZARK...                          CHARLESTON...
GREENWOOD...                      ALMA...
BARLING...                        LAVACA...
MULBERRY...                       MANSFIELD...
DYER...                           HACKETT...
HARTFORD...                       HUNTINGTON...
BONANZA...                        BRANCH...
MIDLAND...                        RATCLIFF...
RUDY...                           FIGURE FIVE...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
36.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3531 9383 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3494 9439 3495 9441 3493 9443 3493 9444
      3553 9441 3556 9382
TIME...MOT...LOC 1414Z 216DEG 34KT 3551 9437 3532 9431 3505 9442
Special weather statement, Nov 17, 9:33 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
933 AM CST TUE NOV 17 2015

ARZ002-011-020-171630-
MADISON AR-CARROLL AR-FRANKLIN AR-
933 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...EASTERN FRANKLIN AND
CARROLL COUNTIES UNTIL 1030 AM CST...

AT 933 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF HUNTSVILLE TO 2 MILES SOUTH OF
MAGAZINE...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE...                     OZARK...
HUNTSVILLE...                     EUREKA SPRINGS...
GREEN FOREST...                   ALTUS...
BRANCH...                         DENNING...
ST. PAUL...                       HINDSVILLE...
WIEDERKEHR VILLAGE...             PETTIGREW...
URBANETTE...                      CLIFTY...
AURORA...                         CASS...
WITTER...                         GRANDVIEW...
RUDD...                           FORUM...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 31 AND
42.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3588 9352 3576 9352 3577 9370 3538 9371
      3537 9375 3542 9380 3531 9381 3532 9392
      3523 9392 3523 9394 3628 9387 3650 9358
      3650 9330 3612 9330
TIME...MOT...LOC 1533Z 219DEG 45KT 3609 9381 3512 9381

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 12:17 AM CSTSpecial Weather StatementTSABenton43 min
Nov 17, 7:11 AM CSTSpecial Weather StatementTSABenton, Washington64 min
Nov 17, 8:09 AM CSTSpecial Weather StatementTSACrawford, Washington66 min
Nov 17, 8:14 AM CSTSpecial Weather StatementTSAFranklin, Sebastian46 min
Nov 17, 8:35 AM CSTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian, Washington115 min
Nov 17, 9:33 AM CSTSpecial Weather StatementTSACarroll, Franklin, Madison57 min

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.